Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Invariant manifolds of hypercyclic vectors
for the real scalar case

Author: Juan P. Bès
Journal: Proc. Amer. Math. Soc. 127 (1999), 1801-1804
MSC (1991): Primary 47A15, 47A99
Published electronically: February 18, 1999
MathSciNet review: 1485460
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that every hypercyclic operator on a real locally convex vector space admits a dense invariant linear manifold of hypercyclic vectors.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 47A15, 47A99

Retrieve articles in all journals with MSC (1991): 47A15, 47A99

Additional Information

Juan P. Bès
Affiliation: Department of Mathematics and Computer Science, Kent State University, Kent, Ohio 44242
Address at time of publication: Department of Mathematics and Statistics, Bowling Green State University, Bowling Green, Ohio 43403

Received by editor(s): September 17, 1997
Published electronically: February 18, 1999
Additional Notes: The author wishes to thank the support of the Center for International and Comparative Programms and the Graduate Student Senate of Kent State University.
Communicated by: Theodore W. Gamelin
Article copyright: © Copyright 1999 American Mathematical Society